# SDR SCNA97265

- Difficulty date: July 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C3320238
- Condition: Cracked
- Location: Bs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, THE RIGHT PORTION OF THE 760 FRAME REQUIRED REPAIR IAW BOEING INSTRUCTIONS AND REPAIR KIT 65C33202-94.  INCORPORATED REPAIR IAW BOEING INSTRUCTIONS AND VIA ENGINEERING ORDER.
